Strange weight help?

Hi everyone, so Iv weighed myself today and Iv gained nearly a stone even though Iv only been eating around 1200-1500 calories a day because of my sickeness Iv mentioned in previous posts it's hard to eat much because of how sick I feel. But for the first time in a while Iv managed to get dressed today because my boyfriends grandad is in hospital and we're going to visit, my clothes do not feel that much tighter only a little on my tummy. What could be the reason for such a high weight gain? My stomach is slightly tender it really hurts if I push my stomach out?

Can anyone help its so disheartening to see the scales go up when I'm not really doing anything wrong and my clothes aren't to bad?

Thanks ladies xx

6 Replies

  • If not been active it could be lack of exercise but tablet can.t half put the pounds on!! Xx

  • Thanks you for your reply,

    I'm hoping it may be water weight. I take tramadol and co codamol so maybe it's just them. Hopefully after my laproscopy it will go down xx

  • Aww bless you.tramadol& co codomol sent me nuts!! Had to stop them!! X

  • I put on 2 stone when I started anti depressants x doesn't help thay added pain meant less exercise x

  • Thanks ladies. Did anyone loose any weight after their laproscopy?

  • Tramadol helped me put on half a stone which with great difficulty I had lost not long before due to being on prostap injections prior 😩

You may also like...